Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Submersions from spheres


Author: R. Escobales Jr.
Journal: Bull. Amer. Math. Soc. 79 (1973), 71-74
MSC (1970): Primary 53C20; Secondary 55F05
DOI: https://doi.org/10.1090/S0002-9904-1973-13096-4
MathSciNet review: 0309113
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 25 # 4530. MR 141119
  • 2. J. Adem, Relations on iterated reduced powers, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 636-638. MR 15, 53. MR 56293
  • 3. M. Berger, Sur quelques variétés riemanniennes suffisamment pincées, Bull. Soc. Math. France 88 (1960), 57-71. MR 24 # A3606. MR 133781
  • 4. R. Escobales, The differential geometry of Riemannian submersions, Notre Dame Dissertation, 1972.
  • 5. A. Gray, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech. 16 (1967), 715-737. MR 34 # 5018. MR 205184
  • 6. R. Hermann, A sufficient condition that a map of Riemannian manifolds be a fiber bundle, Proc. Amer. Math. Soc. 11 (1960), 236-242. MR 22 # 3006. MR 112151
  • 7. S. Kobayashi and K. Nomizu, Foundations of differential geometry. Vols. I, II, Interscience, New York, 1963, 1969. MR 27 # 2945. MR 152974
  • 8. T. Nagano, On fibred Riemann manifolds, Sci. Papers Coll. Gen. Ed. Univ. Tokyo 10 (1960), 17-27. MR 28 # 560. MR 157325
  • 9. T. Nagano, Homogeneous sphere bundles and the isotropic Riemann manifolds, Nagoya Math. J. 15 (1959), 29-55. MR 21 # 7522. MR 108810
  • 10. B. O'Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469. MR 34 # 751. MR 200865
  • 11. B. O'Neill, Submersions and geodesics, Duke Math. J. 34 (1967), 363-373. MR 35 # 7265. MR 216432

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 55F05

Retrieve articles in all journals with MSC (1970): 53C20, 55F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13096-4

American Mathematical Society